Previous |  Up |  Next


In this paper general theorems for optimal strategic procedures in the repeated play of a game against nature are given. The game is supposed to be infinite from the right and the theorems include the solution of a sequential decision problem with infinite decision space.
[1] J. Hannan: Approximation to Bayes Risk in Repeated Play. Contributions to the Theory of Games 3 (1957), 97-139. MR 0109094 | Zbl 0078.32804
[2] M. Loève: Probability Theory. 3d ed., Van Nostrand, New York 1963. MR 0203748
[3] J. Van Ryzin: The Sequential Compound Decision Problem with $n \times m$ Finite Loss Matrix. Ann. Math. Statist. 37 (1966), 4, 954-975. MR 0198640
[4] E. Samuel: Asymptotic Solutions of the Sequential Compound Decision Problem. Ann. Math. Statist. 34 (1963), 1079-1094. DOI 10.1214/aoms/1177704032 | MR 0173340 | Zbl 0202.49102
Partner of
EuDML logo